UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                            
Selected(0)Clear Items/Page:    Sort:
Some norm inequalities for commutators of contracted tensor products Journal article
LINEAR ALGEBRA AND ITS APPLICATIONS, 2018,Volume: 540,Page: 244-256
Authors:  Xie, Ze-Jia;  Cheng, Che-Man;  Jin, Xiao-Qing
Favorite  |  View/Download:20/0  |  Submit date:2018/10/30
Contracted Product  Matricization  Tensor  Norm Inequality  Commutator